# SDR MALA040362

- Difficulty date: April 22, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 340B406
- Aircraft time: 17,982 hours, 19,689 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN LCQ, REPAIRED UPPER O/B SKIN CHAFED AREA ON CARGO DOOR IAW SAAB SRM 52-10-10, PARAGRAPH 1 AND MESABA EO S52028.  A/C RELEASE DATE 4/25/2004.
